×

zbMATH — the first resource for mathematics

Groups whose characters are rational-valued. (English) Zbl 0348.20017

MSC:
20D10 Finite solvable groups, theory of formations, Schunck classes, Fitting classes, \(\pi\)-length, ranks
20C15 Ordinary representations and characters
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Brauer, R, Ann. math., 57, (1953)
[2] Curtis, C.W; Reiner, I, Representation theory of finite groups and associative algebras, (1962), Interscience New York · Zbl 0131.25601
[3] Dornhoff, L, Group representation theory, (1971), Marcel Dekker New York, Part A · Zbl 0227.20002
[4] Fein, B, (), 620-621
[5] Gow, R, Math. Z., 144, 97-99, (1975)
[6] Gow, R; Humphreys, J.F, J. London math. soc., 11, 308-312, (1975)
[7] Huppert, B, Endliche gruppen, 1, (1967), Springer-Verlag New York
[8] Markel, F.M, J. algebra, 26, 69-74, (1973)
[9] Passman, D.S, Permutation groups, (1968), Benjamin New York · Zbl 0164.33805
[10] Quillen, D, Topology, 10, 67-80, (1971)
[11] Schur, I, S. B. preuss. akad. wiss., 77-91, (1905)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.